# SDR DALA1217203120

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L2 DOOR SILL, AFT CORNER FITTING CORRODED.  REMOVED CORROSION IAW A319 SRM 51-74-00. L=1.3 W=.700 D=.020 ORG MAT 0.080 NO SRM NOTED FOR ALLOWABLE DAMAGE LIMITS.  AFT CORNER FITTING WAS REMOVED ON N/R 260/41.  INSTALLED NEW CORNER FITTING IAW A319 SRM 51-42-11.
